Results 41 to 50 of about 38,409 (231)

Locally conformally flat ancient Ricci flows [PDF]

open access: yes, 2015
We show that any locally conformally flat ancient solution to the Ricci flow must be rotationally symmetric. As a by-product, we prove that any locally conformally flat Ricci soliton is a gradient soliton in the shrinking and steady cases as well as in ...
Catino, Giovanni   +2 more
core   +1 more source

Lorentzian Approximations and Gauss–Bonnet Theorem for E(1,1) with the Second Lorentzian Metric

open access: yesJournal of Mathematics, Volume 2022, Issue 1, 2022., 2022
In this paper, we consider the Lorentzian approximations of rigid motions of the Minkowski plane EL21,1. By using the method of Lorentzian approximations, we define the notions of the intrinsic curvature for regular curves, the intrinsic geodesic curvature of regular curves on Lorentzian surface, and the intrinsic Gaussian curvature of Lorentzian ...
Haiming Liu, Xiawei Chen, Rafael López
wiley   +1 more source

On Gradient Ricci Solitons

open access: yesJournal of Geometric Analysis, 2011
to appear in J.
Ovidiu Munteanu, Natasa Sesum
openaire   +3 more sources

On gradient Ricci solitons with symmetry [PDF]

open access: yesProceedings of the American Mathematical Society, 2009
We study gradient Ricci solitons with maximal symmetry. First we show that there are no nontrivial homogeneous gradient Ricci solitons. Thus, the most symmetry one can expect is an isometric cohomogeneity one group action. Many examples of cohomogeneity one gradient solitons have been constructed.
Peter Petersen   +2 more
openaire   +3 more sources

Geometric classifications of k-almost Ricci solitons admitting paracontact metrices

open access: yesOpen Mathematics, 2023
The prime objective of the approach is to give geometric classifications of kk-almost Ricci solitons associated with paracontact manifolds. Let M2n+1(φ,ξ,η,g){M}^{2n+1}\left(\varphi ,\xi ,\eta ,g) be a paracontact metric manifold, and if a KK-paracontact
Li Yanlin   +4 more
doaj   +1 more source

Warped product Einstein metrics on homogeneous spaces and homogeneous Ricci solitons [PDF]

open access: yes, 2013
In this paper we consider connections between Ricci solitons and Einstein metrics on homogeneous spaces. We show that a semi-algebraic Ricci soliton admits an Einstein one-dimensional extension if the soliton derivation can be chosen to be normal.
He, Chenxu   +2 more
core   +1 more source

Rigidity of gradient Ricci solitons [PDF]

open access: yesPacific Journal of Mathematics, 2009
We define a gradient Ricci soliton to be rigid if it is a flat bundle $% N\times_ \mathbb{R}^{k}$ where $N$ is Einstein. It is known that not all gradient solitons are rigid. Here we offer several natural conditions on the curvature that characterize rigid gradient solitons. Other related results on rigidity of Ricci solitons are also explained in the
Petersen, Peter, Wylie, William
openaire   +2 more sources

Almost Pseudo Symmetric Kähler Manifolds Admitting Conformal Ricci-Yamabe Metric

open access: yesInternational Journal of Analysis and Applications, 2023
The novelty of the paper is to investigate the nature of conformal Ricci-Yamabe soliton on almost pseudo symmetric, almost pseudo Bochner symmetric, almost pseudo Ricci symmetric and almost pseudo Bochner Ricci symmetric Kähler manifolds.
Sunil Kumar Yadav   +2 more
doaj   +1 more source

On compact Ricci solitons in Finsler geometry [PDF]

open access: yes, 2015
Ricci solitons on Finsler spaces, previously developed by the present authors, are a generalization of Einstein spaces, which can be considered as a solution to the Ricci flow on compact Finsler manifolds.
Ahmadi, Mohamad Yar, Bidabad, Behroz
core   +3 more sources

On the Almost $\eta-$Ricci Solitons on Pseudosymmetric Lorentz Generalized Sasakian Space Forms

open access: yesUniversal Journal of Mathematics and Applications, 2023
In this paper, we consider Lorentz generalized Sasakian space forms admitting almost $\eta-$Ricci solitons in some curvature tensors. Ricci pseudosymmetry concepts of \ Lorentz generalized Sasakian space forms admitting $\eta-$Ricci soliton have ...
Mehmet Atçeken, Tuğba Mert
doaj   +1 more source

Home - About - Disclaimer - Privacy